BibTeX record journals/apal/PopovaZ19

download as .bib file

@article{DBLP:journals/apal/PopovaZ19,
  author    = {S. N. Popova and
               M. E. Zhukovskii},
  title     = {Existential monadic second order logic of undirected graphs: The Le
               Bars conjecture is false},
  journal   = {Ann. Pure Appl. Logic},
  volume    = {170},
  number    = {4},
  pages     = {505--514},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.apal.2018.12.001},
  doi       = {10.1016/j.apal.2018.12.001},
  timestamp = {Wed, 27 Feb 2019 18:42:01 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/apal/PopovaZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics